MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D2
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded in leventon s.A.U.As a (b)(4).The defective unit was not returned to manufacturer, thus the device was not evaluated.Three (3) units from the same manufacturing lot were retrieved from retained samples and successfully passed flow rate testing.In addition, the batch record of the affected lot number was reviewed and no incidence similar to the one reported was detected in the controls done during the manufacturing process nor in the controls done before the product release.Therefore, no problem was detected.
 
Event or Problem Description
Two incidents were reported regarding 5-fu using dosi-fuser.In both cases; the chemo was found to be leaking through the dosi-fuser.These incidences did not reach the designated patients as they were discovered by the infusion nurse at the clinic prior to administration.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7901594
Report Number9611707-2018-00037
Device Sequence Number19181258
Product Code MEB
UDI-Device Identifier08436020760082
UDI-Public08436020760082
Combination Product (Y/N)Y
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Pharmacist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/14/2020
Device Model Number250D2
Device Catalogue NumberL25915-250D2-USA
Device Lot Number180459L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1